PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 64 | 2 | 293-302
Tytuł artykułu

Singular integrals with highly oscillating kernels on the product domains

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
64
Numer
2
Strony
293-302
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-02-15
poprawiono
1992-06-10
Twórcy
  • Department of Mathematics, Oregon State University, Corvallis, Oregon 97331, U.S.A.
Bibliografia
  • [1] C. Fefferman, On the convergence of multiple Fourier series, Bull. Amer. Math. Soc. 77 (1971), 744-745.
  • [2] R. Fefferman, Singular integrals on product domains, ibid. 4 (1981), 195-201.
  • [3] R. Fefferman and E. Stein, Singular integrals on product spaces, Adv. in Math. 45 (1982), 117-143.
  • [4] J. García-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland Math. Stud. 116, North-Holland, 1985.
  • [5] E. Prestini, Uniform estimates for families of singular integrals and double Fourier series, J. Austral. Math. Soc. Ser. A 41 (1986), 1-12.
  • [6] E. Prestini, Singular integrals on product spaces with variable coefficients, Ark. Mat. 25 (1987), 275-287.
  • [7] E. Prestini, $L^2$ boundedness of highly oscillatory integrals on product domains, Proc. Amer. Math. Soc. 104 (1988), 493-497.
  • [8] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, 1970.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv64i2p293bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.